# SDR 2004UALA00045

- Difficulty date: January 20, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 24,385 hours, 9,214 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TWO SMOOTH DENTS FWD OF DOOR 2L ON AN EXISTING PATCH.  EACH DENT IS APPROX 2 INCHES WIDE BY .125 INCHES DEEP.  MAJOR REPAIR ACCOMPLISHED.  REPLACED EXISTING DOUBLER WITH DOUBLER-TRIPLER.
